Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Beurling-type invariant subspaces of the Bergman spaces
KTH, Superseded Departments, Mathematics.ORCID iD: 0000-0002-4971-7147
1996 (English)In: Journal of the London Mathematical Society, ISSN 0024-6107, E-ISSN 1469-7750, Vol. 53, 601-614 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1996. Vol. 53, 601-614 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-182413OAI: oai:DiVA.org:kth-182413DiVA: diva2:904389
Note

NR 20160226

Available from: 2016-02-18 Created: 2016-02-18 Last updated: 2016-02-26Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Hedenmalm, Håkan
By organisation
Mathematics
In the same journal
Journal of the London Mathematical Society
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Total: 15 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf